ISSN: 1813-0410

Author : Adnan Khtan, Jehan

A Numerical Method for Solving the Multi-Dimensional Hyperbolic Equations With Nonlocal Non-Linear Conditions

Ahlam Jameel Khaleel; Jehan Adnan Khtan

journal of kerbala university, Volume 8, Issue 2, Pages 53-61

In this work we used numerical method for solving the initial value problem that consists of the multi-dimensional hyperbolic equation with (2m) nonlocal non-linear integral boundary conditions. This method depends on Crank-Niklson finite difference scheme and Taylor’s expansion.In this method the (2m) integrals in the (2m) nonlocal non-linear boundary conditions are approximated by using the composite Simpson 1/3 rule. Some examples are presented to illustrate the applicability of this method